# SDR IPXA2019050541763

- Difficulty date: May 5, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 102,402 hours, 17,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 92068
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 UPPER DECK EMERGENCY LIGHT L1382 AND L5734 INOP IAW AMM 33-51-04-902-001-001 REV 95.03 RPL EMERGENCY LIGHT BATTERY (M5055), AND PERFORMED EMERGENCY LIGHT TEST, RESULT WAS SATISFACTORY.
